About this Journal Submit a Manuscript Table of Contents
International Journal of Differential Equations
Volume 2014 (2014), Article ID 437278, 5 pages
Research Article

Oscillation Criteria for Certain Even Order Neutral Delay Differential Equations

Department of Applied Mathematics, Palestine Polytechnic University, Hebron, Palestine

Received 20 January 2014; Accepted 1 April 2014; Published 16 April 2014

Academic Editor: Yuriy Rogovchenko

Copyright © 2014 Ruba Al-Hamouri and Ali Zein. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Ruba Al-Hamouri and Ali Zein, “Oscillation Criteria for Certain Even Order Neutral Delay Differential Equations,” International Journal of Differential Equations, vol. 2014, Article ID 437278, 5 pages, 2014. doi:10.1155/2014/437278